# SDR 95FDEA00227

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Airframe
- Condition: Vibration
- Location: Fwd Fus
- Stage of operation: UK
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

INFO ONLY, AT 8,000, 220 KIAS, NOTICEABLE VIBRATION BEGAN UNDERNEATH THE COCKPIT, PRESS NORMAL WITH NR 2 PACKS IN OPERATION, CYCLED GEAR, VIBRATION REMAINED, SELECT MANUAL AC AT OPENED OUTFLOW VLV, AS CABIN PASSED THROUGH 6500, SELECTED AUTO, VIBRATION STOPPED AS PRESS CONTROLLER PUT BACK IN AUTO, AIRSPEED WAS 290 KIAS AT 16000.  INSPECTED OUTFLOW VLV BOTH AC AND DC SYS TESTED NORMAL.  INSPECTED A/C FOR ANY LOOSE PANELS OR SURFACE DEFECTS, NONE FOUND.  A/C OK FOR SERVICE.
